MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS II; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS II; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209030A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that the cover on the spring arm had cracked.Designated complaint unit employee confirmed reported issue based on photographic evidence.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Manufacturer's reference number ot#(b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that the cover on the spring arm had cracked.Designated complaint unit employee confirmed reported issue based on photographic evidence.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: residues from cleaning agents can adversely affect plastic components, potentially causing their degradation.Factors such as the concentration of chemical substances and the presence of leftover disinfectants on surfaces are likely contributors to material deterioration.Physical damage to the dust cover may also result from contact with other components, such as the spring arm or light head.The most likely cause of damage to the dust cover is collision with other products and/or an inappropriate cleaning product or protocol.The user manual also recommends performing daily inspections to identify any signs of damage, including paint chips, impact marks, or other visible defects.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA ACCESS II
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21616543
Report Number9710055-2025-0000098
Device Sequence Number6687001
Product Code FSY
UDI-Device Identifier03700712420635
UDI-Public(01)03700712420635
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209030A
Device Catalogue NumberARD568806906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown